Title: Seasonal Dynamics of the Sulphate Reduction Rate on the North Western Black Sea Shelf.
Authors: LEIN A.PIMENOV N.GUILLOU Claude gualbertMARTIN Jean marieLANCELOT C.RUSANOV I.YUSUPOV S.MILLER Yu.IVANOV M.
Citation: Estuarine, Coastal and Shelf Science vol. 54 p. 385-401
Publication Year: 2002
JRC Publication N°: JRC23839
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC23839
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Institute for Environment and Sustainability

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.